# SDR SWIA200515533

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,679 hours, 4,432 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610A1
- Part serial: 0233T
- Condition: Malfunctioned
- Location: Ground Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILER CAUTION ON TOUCHDOWN.  REPLACED MANIFOLD IAW MM 27-63-05.  OPERATIONAL CHECK GOOD.
